Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Concerning Siu’s method for solving y(t) = F(t, y(g(t)))

Muril Lynn Robertson

Vol. 59 (1975), No. 1, 223–227
Abstract

A procedure is given, which is parameterized by a certain set of real-valued functions, that yields sufficient conditions on each of g and F to guarantee a solution to y(t) = F(t,y(g(t))).

Mathematical Subject Classification 2000
Primary: 34K05
Milestones
Received: 16 April 1973
Revised: 6 March 1975
Published: 1 July 1975
Authors
Muril Lynn Robertson